| Catalog Number |
102-1003 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
06/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision occurred approximately 3 weeks after the primary fx surgery, which occurred on (b)(6) 2025.The fx primary was a revision of a competitor, which was implanted at an unknown date.No fall or other trauma reported.Revision occurred due to dislocation of unknown cause.A 32 mm + 3 humeral stability cup was explanted and replaced with a 32 mm + 9 stability humeral cup.
Additional Manufacturer Narrative
Revision occurred 3 weeks after the primary surgery due to dislocation of unknown cause.No actual, implied, or suspect link to fx product.